`a`

On global existence and bounds for blow-up time in nonlinear parabolic problems with time dependent coefficients

Pages: 535 - 544, Issue special, November 2013

 Abstract        References        Full Text (338.7K)              

Monica Marras - Dipartimento di Matematica e Informatica, Università di Cagliari, 09123, Italy (email)
Stella Vernier Piro - Dipartimento di Matematica e Informatica, Università di Cagliari, 09123, Italy (email)

Abstract: This paper deals with the blow-up of the solutions to a class of nonlinear parabolic equations with Dirichlet boundary condition and time dependent coefficients. Under some conditions on the data and geometry of the spatial domain, explicit upper and lower bounds for the blow-up time are derived. Moreover, the influence of the data on the behaviour of the solution is investigated to obtain global existence.

Keywords:  Parabolic problems, blow-up solutions.
Mathematics Subject Classification:  Primary: 35K55, 35K60; Secondary: 35K40.

Received: September 2012;      Revised: December 2012;      Published: November 2013.

 References